| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while the surgeon was reaming the patients femur the instrument fractured.There was no complications to case as it was only noticed after reaming had concluded.There was no harm to the patient reported and no foreign body retained.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H3: product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: component codes: mechanical (g04) - drill.Visual examination of the returned product identified cosmetic inspection of the product found damages; nicks, scratches and wear marks.It is confirmed the product has fractured / broke.The fractured / broken piece can be moved up and down freely along the shaft.Dhr could not be reviewed as records are unavailable.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.